# SDR 2008UALA00088

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 65,183 hours, 10,812 cycles
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, F

## Discrepancy

THE 8F CONTROL PANEL STARTED SMOKING.  REPLACED CONTROL PANEL.  OPS CHECKED NORMAL.  RAN FOR 10 MINUTES, COOL TO THE TOUCH.  CHECKED ALL UNITS IN BUSINESS CLASS, ALL COOL TO THE TOUCH.
